# SDR 95ZZZX2168

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Filter
- Part number: 369D28094501
- Condition: Cracked
- Location: Engine
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, INLET FILTER WAS FOUND CRACKED AT ATTACH FLANGE.  THIS IS A PLASTIC PIECE.
